# SDR HEEA109165

- Difficulty date: May 8, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 20,254 hours
- Engine: Allsn 250C30
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: NA
- Part serial: NA
- Condition: Out Of Adjust
- Location: Lg Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF RAISED THE LANDING GEAR LEVER.  THE THREE GREEN LIGHTS REMAINED ON AND THE RED UNLOCKED LIGHT REMAINED ON.  MAINTENANCE ADJUSTED THE NOSE GEAR PROXIMITY SWITCH.
